I’m taking 0.5mg of clonazepam (Teva,USA). Even though I’m on Prozac 20mg now for 15 days, and able to function a little better, Anxiety builds up every 5-6 hours. Will there come a time when I can reduce the clonazepam? How to do that safely? Or will there always be a need to use it?
Will anxiety last indefinitely?
Question posted by Redfinch on 9 Feb 2021
Last updated on 10 February 2021
WCVet... your words of encouragement help greatly. I hope you will stay with me through this journey.
You're making progress but it's going to take a while longer for your Prozac to become fully effective for you. Be patient and don't worry about what may be... concentrate on the now. When the time comes your doctor can advise you with a plan to discontinue the clonazepam.
Treasure the good moments and don't dwell on the negative. You WILL get better!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.